# SDR SWIA202157123

- Difficulty date: February 18, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION FASTENER HOLES AS FOLLOWS EACH HAS INDICATIONS ,1" LONG AND 45% FSH IN LOCATION #4, AND 65% FSH IN LOCATIONS #8, & #13. FAILED NDT INSPECTION. (REFERENCE NDT REPORT & ATTACHMENTS FOR LOCATION).    (C-CHECK RO 4/1/2021)    REPAIRED LEFT HAND TRUNNION FASTENER HOLE LOCATIONS #8,#15 AND #19 IAW MHIRJ REO 601R-57-21-3427. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.   REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
